Journal of the Mathematical Society of Japan

Ln/2-pinching theorems for submanifolds with parallel mean curvature in a sphere

Hong-Wei XU

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 46, Number 3 (1994), 503-515.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227104694

Digital Object Identifier
doi:10.2969/jmsj/04630503

Mathematical Reviews number (MathSciNet)
MR1276835

Zentralblatt MATH identifier
0824.53048

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

XU, Hong-Wei. $L_{n/2}$ -pinching theorems for submanifolds with parallel mean curvature in a sphere. J. Math. Soc. Japan 46 (1994), no. 3, 503--515. doi:10.2969/jmsj/04630503. https://projecteuclid.org/euclid.jmsj/1227104694


Export citation